Posterior reversible encephalopathy syndrome (PRES), may be due to different causes. It may develop secondary to hypertension, renal decompensation, electrolyte imbalance, and chemotherapeutic drugs. We describe a case of acute lymphoblastic leukemia in which PRES developed secondary to hyponatremia despite being normotensive during receipt of chemotherapy. Magnetic resonance imaging findings were suggestive of PRES. Partial diffusion restriction was observed in lesions in the bilateral occipitoparietal regions and the cerebellum. The patient was treated with appropriate medications with the resolution of his stroke-like symptoms. No neurological deficit was observed and clinical condition improved. The patient continued with chemotherapy. Early diagnosis and treatment of this syndrome is important in terms of preventing neurological sequelae. Cases of secondary PRES developing for several etiological reasons have been reported in induction therapy, but no pediatric cases of PRES developing secondary to hyponatremia despite being normotensive while receiving chemotherapy in acute lymphoblastic leukemia have previously been reported.